# SDR DALA2024012901285

- Difficulty date: January 23, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N915DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62783
- Aircraft time: 15,710 hours, 6,226 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Guide Fitting
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Lt Door Plug
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 5039620) WHILE WORKING WORKCARD 5200-01077-01A, FOUND LH MID EXIT DOOR PLUG AFT UPPER GUIDE FITTING HARDWARE INCORRECT. REPLACED HARDWARE AT LH MID EXIT DOOR PLUG AFT UPPER GUIDE PER B737 AMM 52-23 AND IPC 52-23.
